# SDR IXXA9800072

- Difficulty date: May 21, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N867BX
- Make and model: Doug DC-8-63F
- Aircraft serial: 46049
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Plating
- Condition: Corroded
- Location: Bs 1610/1700
- Part time: 79,051 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK INSPECTION, CORROSION WAS FOUND ON THE FUSELAGE EXTERNAL PLATING BETWEEN FUSELAGE STATIONS 1610 AND 1700, LONGERONS 31 LEFT AND 31 RIGHT.  REPAIR ACCOMPLISHED REMOVAL OF DAMAGED AREA.  FABRICATION AND INSTALLATION A NEW SECTION OF PLATING, INTERNAL DOUBLERS AND AN EXTERNAL DOUBLER IN ACCORDANCE WITH FAA DER APROVED DRAWING COO-8-53-316-98 AND 53-DC8-879.
